OT Antidepressant troubles

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Jun 2006
Total Posts : 321
   Posted 2/13/2010 9:11 PM (GMT -6)   
My doctor doubled my Effexor yesterday and I've been super depressed since. I know it's just the meds but it really sucks. I don't know if I should go back down to my regular dose or if I should just wait it out. Will it go away once my body gets used to the new dose?
"Be ashamed to die until you have won some victory for humanity" ~ Horace Mann

Regular Member

Date Joined Sep 2008
Total Posts : 44
   Posted 2/14/2010 12:35 AM (GMT -6)   
You should ask you doctor if you are concerned with that. That's part of med management that they are responsible for, I think. Good luck.
27 year old female diagnosed with UC at age 22; Chrohns 5/09
Asacol 3x's daily.
Entocort (3 per day)

Veteran Member

Date Joined Mar 2009
Total Posts : 1118
   Posted 2/14/2010 6:41 AM (GMT -6)   
Hi,I was like this when I had my dosage put up from 20mg to 60mg but it didn't last very long.check with your doc if you still have doubts though. Bev x
Diagnosed with crohns at 13 now 43
Reversal of temp stoma Postponed till ???????
Meds: Iron syrup,Loperimide,Folic acid & Citalopram 60mg (for Anxiety.)

" I may not be there yet, but I'm closer than I was yesterday."

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, October 22, 2016 6:46 AM (GMT -6)
There are a total of 2,710,017 posts in 298,857 threads.
View Active Threads

Who's Online
This forum has 153398 registered members. Please welcome our newest member, lanhpointzerofour.
178 Guest(s), 11 Registered Member(s) are currently online.  Details
trailguy, cd3764, 1000Daisies, onthefence, Huddie, Bhutan boy, commandersorebod, Traveler, Going for brachy, Dakato, Robertmp

Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer